Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Occurrence graphs of patterns in permutations

Bjarni Jens Kristinsson and Henning Ulfarsson

Vol. 12 (2019), No. 6, 901–918

We define the occurrence graph Gp(π) of a pattern p in a permutation π as the graph whose vertices are the occurrences of p in π, with edges between the vertices if the occurrences differ by exactly one element. We then study properties of these graphs. The main theorem in this paper is that every hereditary property of graphs gives rise to a permutation class.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

graph, permutation, subgraph, pattern
Mathematical Subject Classification 2010
Primary: 05A05, 05A15, 05C30
Received: 11 July 2016
Revised: 15 February 2019
Accepted: 18 February 2019
Published: 3 August 2019

Communicated by Anant Godbole
Bjarni Jens Kristinsson
Department of Mathematics
University of Iceland
Henning Ulfarsson
School of Computer Science
Reykjavik University